Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 134272, 8 pages
http://dx.doi.org/10.1155/2014/134272
Research Article

Bernstein Collocation Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations in the Most General Form

1Department of Mathematics, Faculty of Arts & Sciences, Pamukkale University, 20070 Denizli, Turkey
2Department of Mathematics, Faculty of Arts & Sciences, Mehmet Akif Ersoy University, 15030 Burdur, Turkey
3Department of Mathematical Engineering, Faculty of Chemistry and Metallurgy, Yildiz Technical University, 34210 Istanbul, Turkey

Received 14 May 2014; Accepted 17 July 2014; Published 10 August 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Ayşegül Akyüz-Daşcıoğlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Bellman and R. E. Kalaba, Quasilinearization and Nonlinear Boundary Value Problems, Elsevier, New York, NY. USA, 1965. View at MathSciNet
  2. E. L. Stanley, Quasilinearization and Invariant Imbedding, Academic Press, New York, NY, USA, 1968.
  3. R. P. Agarwal and Y. M. Chow, “Iterative methods for a fourth order boundary value problem,” Journal of Computational and Applied Mathematics, vol. 10, no. 2, pp. 203–217, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. A. Akyuz Dascıoglu and N. Isler, “Bernstein collocation method for solving nonlinear differential equations,” Mathematical & Computational Applications, vol. 18, no. 3, pp. 293–300, 2013. View at Google Scholar · View at MathSciNet
  5. A. Charles and J. Baird, “Modified quasilinearization technique for the solution of boundary-value problems for ordinary differential equations,” Journal of Optimization Theory and Applications, vol. 3, no. 4, pp. 227–242, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. V. B. Mandelzweig and F. Tabakin, “Quasilinearization approach to nonlinear problems in physics with application to nonlinear ODEs,” Computer Physics Communications, vol. 141, no. 2, pp. 268–281, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. I. Ramos, “Piecewise quasilinearization techniques for singular boundary-value problems,” Computer Physics Communications, vol. 158, no. 1, pp. 12–25, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Ahmad, R. Ali Khan, and S. Sivasundaram, “Generalized quasilinearization method for nonlinear functional differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 33–43, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Z. Drici, F. A. McRae, and J. V. Devi, “Quasilinearization for functional differential equations with retardation and anticipation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1763–1775, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Caliò, F. Munoz, and E. Marchetti, “Direct and iterative methods for the numerical solution of mixed integral equations,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3739–3746, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Maleknejad and E. Najafi, “Numerical solution of nonlinear Volterra integral equations using the idea of quasilinearization,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 93–100, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. G. Pandit, “Quadratically converging iterative schemes for nonlinear volterra integral equations and an application,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 169–178, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. B. Ahmad, “A quasilinearization method for a class of integro-differential equations with mixed nonlinearities,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 997–1004, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Ahmad, R. A. Khan, and S. Sivasundaram, “Generalized quasilinearization method for integro-differential equations,” Nonlinear Studies, vol. 8, no. 3, pp. 331–341, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. Wang, Y. Wu, and B. Wiwatanapaphee, “An extension of method of quasilinearization for integro-differential equations,” International Journal of Pure and Applied Mathematics, vol. 54, no. 1, pp. 27–37, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. R. T. Farouki and V. T. Rajan, “Algorithms for polynomials in Bernstein form,” Computer Aided Geometric Design, vol. 5, no. 1, pp. 1–26, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G. G. Lorentz, Bernstein Polynomials, Chelsea, New York, NY, USA, 2nd edition, 1986. View at MathSciNet
  18. E. H. Doha, A. H. Bhrawy, and M. A. Saker, “Integrals of Bernstein polynomials: an application for the solution of high even-order differential equations,” Applied Mathematics Letters, vol. 24, no. 4, pp. 559–565, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. O. R. Işık, M. Sezer, and Z. Güney, “A rational approximation based on Bernstein polynomials for high order initial and boundary values problems,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9438–9450, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Bhattacharya and B. N. Mandal, “Use of Bernstein polynomials in numerical solutions of Volterra integral equations,” Applied Mathematical Sciences, vol. 2, no. 33–36, pp. 1773–1787, 2008. View at Google Scholar · View at MathSciNet
  21. K. Maleknejad, E. Hashemizadeh, and R. Ezzati, “A new approach to the numerical solution of Volterra integral equations by using Bernstein's approximation,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 647–655, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. B. N. Mandal and S. Bhattacharya, “Numerical solution of some classes of integral equations using Bernstein polynomials,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1707–1716, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. A. Shirin and M. S. Islam, “Numerical solutions of Fredholm integral equations using Bernstein polynomials,” Journal of Scientific Research, vol. 2, no. 2, pp. 264–272, 2010. View at Google Scholar
  24. V. K. Singh, R. K. Pandey, and O. P. Singh, “New stable numerical solutions of singular integral equations of Abel type by using normalized Bernstein polynomials,” Applied Mathematical Sciences, vol. 3, no. 5–8, pp. 241–255, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  25. O. R. Işık, M. Sezer, and Z. Güney, “Bernstein series solution of a class of linear integro-differential equations with weakly singular kernel,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 7009–7020, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. Y. Ordokhani and S. Davaei far, “Application of the Bernstein polynomials for solving the nonlinear Fredholm integro-differential equations,” Journal of Applied Mathematics & Bioinformatics, vol. 1, no. 2, pp. 13–31, 2011. View at Google Scholar
  27. B. M. Pandya and D. C. Joshi, “Solution of a Volterra's population model in a Bernstein polynomial basis,” Applied Mathematical Sciences, vol. 5, no. 69, pp. 3403–3410, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  28. G. M. Phillips, Interpolation and Approximation by Polynomials, Springer, New York, NY, USA, 2003. View at MathSciNet
  29. H. R. Marzban and S. M. Hoseini, “Solution of nonlinear Volterra-Fredholm integrodifferential equations via hybrid of block-pulse functions and Lagrange interpolating polynomials,” Advances in Numerical Analysis, vol. 2012, Article ID 868279, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. M. I. Berenguer, D. Gámez, and A. J. López Linares, “Fixed point techniques and Schauder bases to approximate the solution of the first order nonlinear mixed Fredholm—Volterra integro-differential equation,” Journal of Computational and Applied Mathematics, vol. 252, pp. 52–61, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “Numerical solution of nonlinear Volterra-Fredholm integro-differential equations via direct method using triangular functions,” Computers & Mathematics with Applications, vol. 58, no. 2, pp. 239–247, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. A. Shidfar, A. Molabahrami, A. Babaei, and A. Yazdanian, “A series solution of the nonlinear Volterra and Fredholm integro-differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 2, pp. 205–215, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus